# SDR USAASB96183

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FL 1209 - PILOT REPORTED, THAT THE LAST EMERGENCY LIGHT ON THE RIGHT SIDE OF CABIN REMAINS ILLUMINATED.  MAINTENANCE REPLACED THE POWER SUPPLY AT THE AFT CABIN CEILING, RIGHT SIDE.  OPS CHECK GOOD.  (M)
